# SDR DL757020508

- Difficulty date: May 6, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 39,110 hours, 19,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 26D INOP.  REPLACED BASE, CHECKS GOOD.
